# SDR 2008UALA03030

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,124 hours, 8,895 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B1553227
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DAMAGE TO OUTBOARD SIDE OF OUTBOARD FLAP CANOE FAIRING ON INBOARD LEFT FLAP.  DAMAGE APPROX 8 INCHES LONG BY 2 INCHES AT WIDEST POINT, ALSO TWO GRAZE MARKS BELOW DAMAGE 3 INCHES AND 4 INCHES LONG.   ACCOMPLISHED PERMANENT REPAIR REF SRM 57-53-70.  AC OK FOR SERVICE.
